Journal article icon

Journal article

A mathematical model of the dynamics of scrapie in a sheep flock.

Abstract:

A mathematical model is developed for the dynamics of an outbreak of scrapie in a single sheep flock with the aim of assisting the interpretation of field data. The model incorporates age structure of the sheep population, both horizontal and vertical transmission, genetic predisposition to infection, variable initial load of the infectious agent, and increasing infection load during an incubation period of the same order as sheep life expectancy. This leads to system of partial differential ...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Experimental Psychology
Role:
Author
Journal:
Mathematical biosciences More from this journal
Volume:
153
Issue:
2
Pages:
79-98
Publication date:
1998-11-01
DOI:
EISSN:
1879-3134
ISSN:
0025-5564

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP